# SDR ARWA981110

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 4.5 INCH CRACK IN LONGERON SPLICE FITTING 25R STA 1090.  REPLACED LONGERON FITTING PER SRM 51-1-20 UNDER WORK ORDER NR 1302.
